Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 73, NWS Louisville, KY

May 7, 20166 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at May 7, 2016, 5:29 PM EDT for 6 counties in Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2016, 5:29 PM EDT (21:29 UTC)
Expired
May 7, 2016, 6:00 PM EDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anderson County, KY, Bullitt County, KY, Jefferson County, KY, Nelson County, KY, Shelby County, KY, Spencer County, KY

The radar

The Louisville radar (KLVX), 70 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1583 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

752 
WUUS53 KLMK 072129
SVRLMK
KYC005-029-111-179-211-215-072200-
/O.NEW.KLMK.SV.W.0073.160507T2129Z-160507T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
529 PM EDT SAT MAY 7 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN CENTRAL KENTUCKY...
  SPENCER COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN NELSON COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN BULLITT COUNTY IN CENTRAL KENTUCKY...
  SOUTHERN SHELBY COUNTY IN CENTRAL KENTUCKY...
  ANDERSON COUNTY IN CENTRAL KENTUCKY...

* UNTIL 600 PM EDT

* AT 528 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR SHELBYVILLE TO NEAR HIGHVIEW...MOVING SOUTHEAST
  AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SHELBYVILLE...LAWRENCEBURG...HOLLOW CREEK...TAYLORSVILLE...SPRING MILL...
  OKOLONA...HIGHVIEW...FERN CREEK...MINOR LANE HEIGHTS AND MOUNT
  WASHINGTON.

THOSE ATTENDING OUTDOOR EVENTS IN THE PATH OF THESE STORMS SHOULD
PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3805 8485 3802 8483 3801 8484 3791 8515
      3790 8520 3789 8521 3785 8550 3814 8570
      3825 8528
TIME...MOT...LOC 2128Z 311DEG 33KT 3817 8531 3808 8561 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT
3 follow-up statements
301 
WWUS53 KLMK 072139
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
539 PM EDT SAT MAY 7 2016

KYC111-072148-
/O.CAN.KLMK.SV.W.0073.000000T0000Z-160507T2200Z/
JEFFERSON KY-
539 PM EDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3805 8485 3802 8483 3801 8484 3791 8515
      3790 8520 3789 8521 3785 8550 3807 8564
      3808 8560 3807 8555 3812 8543 3813 8543
      3820 8518
TIME...MOT...LOC 2138Z 311DEG 33KT 3813 8526 3804 8556 

$$

KYC005-029-179-211-215-072200-
/O.CON.KLMK.SV.W.0073.000000T0000Z-160507T2200Z/
SPENCER KY-NELSON KY-BULLITT KY-SHELBY KY-ANDERSON KY-
539 PM EDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SPENCER...NORTHEASTERN NELSON...NORTHEASTERN BULLITT...SOUTHERN
SHELBY AND ANDERSON COUNTIES...

AT 538 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHELBYVILLE TO 6 MILES EAST OF PIONEER VILLAGE...
MOVING SOUTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SHELBYVILLE...LAWRENCEBURG...TAYLORSVILLE...MOUNT WASHINGTON...
BLOOMFIELD...LENORE...HARRISONVILLE...DRYDOCK...KLONDYKE AND FOX
CREEK.

THOSE ATTENDING OUTDOOR EVENTS IN THE PATH OF THESE STORMS SHOULD
PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3805 8485 3802 8483 3801 8484 3791 8515
      3790 8520 3789 8521 3785 8550 3807 8564
      3808 8560 3807 8555 3812 8543 3813 8543
      3820 8518
TIME...MOT...LOC 2138Z 311DEG 33KT 3813 8526 3804 8556 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT
375 
WWUS53 KLMK 072145
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT SAT MAY 7 2016

KYC005-029-179-211-215-072200-
/O.CON.KLMK.SV.W.0073.000000T0000Z-160507T2200Z/
SPENCER KY-NELSON KY-BULLITT KY-SHELBY KY-ANDERSON KY-
545 PM EDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SPENCER...NORTHEASTERN NELSON...EAST CENTRAL BULLITT...
SOUTHEASTERN SHELBY AND ANDERSON COUNTIES...

AT 545 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTH OF SHELBYVILLE TO 7 MILES SOUTHWEST OF
TAYLORSVILLE...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAWRENCEBURG...TAYLORSVILLE...BLOOMFIELD...LENORE...HARRISONVILLE...
DRYDOCK...KLONDYKE...FOX CREEK...VAN BUREN AND WATERFORD.

THOSE ATTENDING OUTDOOR EVENTS IN THE PATH OF THESE STORMS SHOULD
PREPARE FOR IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK SHELTER NOW!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3805 8485 3802 8483 3801 8484 3791 8515
      3790 8520 3789 8521 3785 8550 3799 8558
      3801 8554 3803 8547 3808 8534 3812 8525
      3816 8510
TIME...MOT...LOC 2145Z 310DEG 37KT 3806 8515 3797 8545 

HAIL...1.00IN
WIND...60MPH
 
$$

ZT
095 
WWUS53 KLMK 072154
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM EDT SAT MAY 7 2016

KYC005-029-179-211-215-072204-
/O.EXP.KLMK.SV.W.0073.000000T0000Z-160507T2200Z/
SPENCER KY-NELSON KY-BULLITT KY-SHELBY KY-ANDERSON KY-
554 PM EDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SPENCER...NORTHEASTERN
NELSON...EAST CENTRAL BULLITT...SOUTHEASTERN SHELBY AND ANDERSON
COUNTIES WILL EXPIRE AT 600 PM EDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3805 8485 3802 8483 3801 8484 3791 8515
      3790 8520 3789 8521 3785 8550 3799 8558
      3801 8554 3803 8547 3808 8534 3812 8525
      3816 8510
TIME...MOT...LOC 2152Z 311DEG 33KT 3806 8515 3797 8545 

$$

ZT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 3:18 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, May 7, 3:18 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
318 PM EDT SAT MAY 7 2016

.SHORT TERM (Now through Sunday Night)...
Issued at 316 PM EDT Sat May 7 2016

...Some Strong to Severe Storms Possible This Afternoon...

The main concern for the short term period remains this afternoon
and evening. There are a couple of areas of storms that could result
in stronger storms this afternoon. The first one is along the IL/IN
border and will continue to track southeast into southern IN and
areas along and north of I-64. The latest HRRR guidance brings some
of these storms into the Louisville metro by around 6 pm, so this
will need to be watched. In addition, storms associated with an
upper level wave over northern MO will continue to track southeast
into the region. These two areas of storms could eventually merge
and then sink southeast into central Kentucky through the evening.

Instability has been increasing this afternoon, especially south of
the cloud shield that is across portions of southern IN and north
central KY. Some differential heating is going on along this
boundary. Instability should continue to increase for at least the
next few hours as heating continues. Dewpoints remain a bit on the
lower side, but we should see some modest moisture increase this
afternoon. Shear is generally unidirectional with deep layer shear
values of 35-40 knots. Given all this, damaging winds are expected
to be the main concern with some marginally severe hail possible as
well in the strongest storms.

The bulk of the stronger storms are expected to move out by 03Z or
so. Some showers or storms will linger into the overnight hours
across north central KY as a cold front moves through. Rain should
dissipate by Sunday morning with a dry day then expected.
Temperatures will vary widely tomorrow across the region with highs
in the north topping out in the upper 60s and highs across south
central KY reaching the lower 80s.

.LONG TERM (Monday through Saturday)...
Issued at 303 PM EDT Sat May 7 2016

Monday will start out under weak upper level ridging. The ridge will
move east through the day with southwesterly flow setting up. This
southwesterly flow aloft will remain in place through Wednesday and
then transition to more zonal. Multiple disturbances will move
through this flow bringing rounds of showers and thunderstorms.

The first round of showers and storms will move in from the west
Monday afternoon. Think any storms on Monday will be confined to
west central KY and southern IN. As the upper level disturbance
moves closer late Monday night storms will become more numerous.
This wave should move out on Tuesday afternoon with another one
moving in late Tuesday night into Wednesday morning. There will then
be another relative lull with the final round moving through on
Thursday as a front pushes through the region. Given the area will
generally be in the warm sector with decent instability developing,
some stronger storms are possible through this time frame, though
the specific timing of waves will need to be refined at a later
time. Rainfall amounts of 1-2 inches area wide will be possible
with this activity, though with the convective nature of it, some
locations could see up to 3 inches.

Friday should see a break in the precipitation as high pressure
builds in. Another round of rain looks to then move in Friday night.
Temperatures this week will be a bit above normal with highs in the
mid 70s to low 80s. Lows will be in the 50s to low 60s.

&&

.AVIATION (18Z TAF Update)...
Updated at 100 PM EDT Sat May 7 2016

VFR conditions are expected early this afternoon at the TAF sites.
However, a high ceiling of cirrus will be noted overhead at KSDF and
KLEX.  Surface winds still look to be diurnally gusty with W/WSW
(260-280 deg) with speeds of 12-18kts and occasional gusts up in the
23-28kt range.  The high cirrus canopy at KSDF and KLEX may result
in a lesser gust threat (perhaps 23-25kt) while stronger gusts will
be likely down at KBWG.

A cold front will drop in from the north and spark thunderstorms by
late this afternoon.  Initialization of the storms looks to be in
the 07/19-21Z across the northern CWA.  This activity looks to sink
southward toward the Ohio River around 08/23Z and affect KSDF and
KLEX.  For now, plan on keeping the VCTS coverage going, but
amendments to the forecast will be issued once convection develops
and we can fine tune the arrival into the terminals.

Once convection drop southward, winds will shift to the
north/northwest at KSDF and KLEX.  Convection is still very
questionable down at KBWG given their further south geo-location.
For now, plan on just adding a high cloud ceiling associated with
convective blowoff after 08/00Z.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........EER
Long Term.........EER
Aviation..........MJ
Hazardous weather outlook, May 7, 3:35 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
335 PM EDT SAT MAY 7 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-063>067-081945-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...
STANFORD
335 PM EDT SAT MAY 7 2016 /235 PM CDT SAT MAY 7 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. SOME OF THE
STORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL
BEING THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...CLOUD TO
GROUND LIGHTNING WILL BE POSSIBLE WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF NEXT WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
AND AGAIN ON THURSDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE BY THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY DAMAGING WINDS OR HAIL THIS
AFTERNOON.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ061-062-070>078-081-082-081945-
BUTLER-EDMONSON-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...MORGANTOWN...BROWNSVILLE...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
235 PM CDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE THIS AFTERNOON. ANY
STORM COULD HAVE GUSTY WINDS AND BRIEF HEAVY DOWNPOURS...IN
ADDITION TO CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF NEXT WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY
AGAIN ON THURSDAY. RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE
POSSIBLE BY THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

EER

In the hours before

Special weather statement, May 7, 4:54 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT SAT MAY 7 2016

INZ091-092-KYZ029>031-034-035-038-072130-
FLOYD-CLARK-FRANKLIN-JEFFERSON-SHELBY-OLDHAM-SPENCER-BULLITT-
454 PM EDT SAT MAY 7 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT LOUISVILLE METRO...

AT 454 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PROSPECT TO NEAR NEW ALBANY...AND MOVING
SOUTHEAST AT 40 MPH.

WINDS 30 TO 40 MPH AND PEA SIZE HAIL ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...JEFFERSONTOWN...ST. MATTHEWS...
SHIVELY...SHELBYVILLE...LYNDON...LA GRANGE AND MIDDLETOWN.

THOSE ATTENDING THE OUTDOOR EVENTS ARE IN THE PATH OF THESE STORMS
AND SHOULD PREPARE FOR THE EXPECTED WEATHER CONDITIONS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3838 8530 3836 8528 3835 8521 3825 8491
      3798 8559 3828 8599 3830 8599 3846 8553
TIME...MOT...LOC 2054Z 300DEG 34KT 3841 8554 3830 8590

ZT
Local storm report, May 7, 5:17 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
517 PM EDT SAT MAY 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             JEFFERSONTOWN           38.21N 85.57W
05/07/2016  M0.75 INCH       JEFFERSON          KY   PUBLIC

&&

SZAPPANOS
Local storm report, May 7, 5:20 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
520 PM EDT SAT MAY 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             LYNDON                  38.26N 85.59W
05/07/2016  M0.25 INCH       JEFFERSON          KY   PUBLIC

&&

SZAPPANOS
Local storm report, May 7, 5:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
526 PM EDT SAT MAY 7 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND GST     3 ESE SHIVELY           38.18N 85.76W
05/07/2016  E45 MPH          JEFFERSON          KY   NWS EMPLOYEE

            REPORTED AT CHURCHILL DOWNS.

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 4:54 PM EDTSpecial Weather StatementLMKJefferson, Oldham, Shelby36 min
May 7, 5:05 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Jefferson, Oldham, Shelby, Spencer and 1 more25 min
May 7, 5:42 PM EDTSpecial Weather StatementLMKJessamine33 min
May 7, 5:53 PM EDTSpecial Weather StatementLMKBoyle, Garrard, Jessamine, Marion, Mercer, Washington52 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.